# SDR SWAA001283

- Difficulty date: July 14, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 51,375 hours, 52,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND AFT SERVICE DOOR AFT LOWER FUSELAGE SKIN DOUBLER CUTOUT CRACKED.  REPAIRED SKIN PER SWA RA.
